Overall Objectives
Scientific Foundations
New Results
Contracts and Grants with Industry
Other Grants and Activities


Publications of the year

Articles in International Peer-Reviewed Journal

B. Aguer, S. De Bièvre, P. Lafitte, P. Parris.
Classical motion in force fields with short range correlations, in: Journal of Statistical Physics, 2009, to appear.
B. Aguer, S. De Bièvre, P. Lafitte, P. Parris.
Classical motion in force fields with short range correlations, in: JSP, 2009, to appear.
X. Antoine, C. Besse, P. Klein.
Absorbing boundary conditions for the one-dimensional Schrödinger equation with an exterior repulsive potential, in: Journal of Computational Physics, 2009, vol. 228, no 2, p. 312-335
M. Barchiesi, A. Gloria.
New counterexamples to the cell formula in nonconvex homogenization, in: Arch. Rational Mech. Anal., 2009, In press..
C. Besse, X. Antoine, J. Szeftel.
Towards accurate artificial boundary conditions for nonlinear PDEs through examples, in: Cubo : a mathematical journal, 2009, vol. 11, no 4, p. 29–48
C. Besse, J.-P. Dudon, T. Goudon, N. Vauchelet.
Comparison of Vlasov solvers for spacecraft charging simulation, in: Mathematical Modelling and Numerical Analysis, 2009, vol. à paraître.
C. Calgaro, J.-P. Chehab, J. Laminie, E. Zahrouni.
Schémas multiniveaux pour les équations d'ondes en dimension 1, in: ESAIM Proceedings, 2009, vol. 27, p. 180–208.
F. Castella, G. Dujardin.
Propagation of Gevrey regularity over long times for the fully discrete Lie Trotter splitting scheme applied to the linear Schrödinger equation, in: ESAIM: M2AN, 2009, vol. 43, no 4, p. 651-676.
C. Chainais, Y.-J. Peng, I. Violet.
Numerical solutions of the Euler-Poisson systems for the potential flows, in: Applied numerical mathematics (APNUM), 2009, vol. 59, p. 301-315.
J.-F. Coulombel.
Stability of finite difference schemes for hyperbolic initial boundary value problems, in: SIAM Journal on Numerical Analysis, 2009, vol. 47, no 4, p. 2844-2871.
J.-F. Coulombel, A. Gloria.
Semigroup stability of finite difference schemes for multidimensional hyperbolic initial boundary value problems, in: Mathematics of Computation, 2009, to appear.
J.-F. Coulombel, P. Lafitte.
Computation of shock profiles in radiative hydrodynamics, in: Communications in Computational Physics, 2009, vol. 6, no 5, p. 1118-1136.
J.-F. Coulombel, P. Secchi.
Uniqueness of compressible vortex sheets in two space dimensions, in: Communications on Pure and Applied Analysis, 2009, vol. 8, no 4, p. 1439-1450.
E. Creusé, A. Giovannini, I. Mortazavi.
Vortex simulation of active control strategies for transitional backward-facing step flows, in: Computers and Fluids, 2009, vol. 38, p. 1348-1360.
A. Devys, T. Goudon, P. Lafitte.
A model describing the growth and the size distribution of multiple metastatic tumors, in: DCDS-B, 2009, vol. 12, no 4, p. 731–767.
M. Doumic, T. Goudon, T. Lepoutre.
Scaling limit of a discrete prion dynamics model, in: Comm. Math. Sci., 2009, to appear.
G. Dujardin.
Asymptotics of linear initial boundary value problems with periodic boundary data on the half-line and finite intervals, in: Proc. R. Soc. A, November 2009, no 465, p. 3341-3360.
G. Dujardin.
Exponential Runge-Kutta methods for the Schrödinger equation, in: App. Num. Math., 2009, vol. 59, no 8, p. 1839-1857.
T. Goudon, M. Rousset.
Stochastic Acceleration in an Inhomogenous Time Random Force Field, in: Applied Mathematics Research Express, 2009, vol. 2009, no 1, p. 1–46.
T. Goudon, A. Vasseur.
Regularity analysis for systems of reaction-diffusion equations, in: Annales Sci. ENS, 2010, vol. 43.
A. Jüngel, I. Violet.
Mixed entropy estimates for the porous-medium equation with convection, in: Dicrete and Continuous Dynamical Systems (DCDS), series B, 2009, vol. 12, p. 783-796.
P. Plechac, M. Rousset.
Exact and non-stiff sampling of highly oscillatory systems with implicit mass-matrix penalization, in: SIAM MMS, 2009, accepted.

International Peer-Reviewed Conference/Proceedings

S. Benzoni-Gavage, J.-F. Coulombel.
Multi-d shock waves and surface waves, in: Proceedings of the 12th International Conference on Hyperbolic Problems, 2009.

Internal Reports

A. Gloria, F. Otto.
An optimal variance estimate in stochastic homogenization of discrete elliptic equations, INRIA, 2009, Technical report.
M. Rousset, G. Samaey.
Individual-based models for bacterial chemotaxis and variance reduced simulations, INRIA, 2009, Rapport de recherche.

Other Publications

L. Boudin, A. Devys, C. Grandmont, B. Grec, D. Yakoubi.
Aerosol retraction on the air in a two-dimensional branch, 2009, Pre-print.
C. Bruneau, E. Creusé, D. Depeyras, P. Gilliéron, I. Mortazavi.
Coupling passive and active techniques to control the flow past the square back Ahmed body, 2009, Pre-print.
J.-F. Coulombel.
Stability of finite difference schemes for hyperbolic initial boundary value problems II, 2009, Pre-print.
J.-F. Coulombel, O. Gues.
Geometric optics expansions with amplification for hyperbolic boundary value problems: linear problems, 2009, Pre-print.
E. Creusé, S. Nicaise.
A posteriori error estimator based on gradient recovery by averaging for discontinuous Galerkin methods, 2009, Pre-print.
A. Devys, C. Grandmont, B. Grec, B. Maury, D. Yakoubi.
Numerical method for the 2D simulation of the respiration, 2009, Pre-print.
T. Goudon, E. Chane-Kane, E. Creusé, C. Calgaro.
L infini-stability of vertex-based MUSCL finite volume schemes on unstructured grids; simulation of incompressible flows with high density ratios, 2009, Pre-print.
T. Goudon, L. He, A. Moussa, P. Zhang.
The Navier-Stokes-Vlasov-Fokker-Planck system near equilibrium, 2009, Pre-print.
T. Lelièvre, M. Rousset, G. Stoltz.
Langevin dynamics with constraints: sampling and free energy computations, 2009, Pre-print.
M. Rousset.
On a probabilistic interpretation of shape derivatives of Dirichlet groundstates with application to Fermion nodes, 2009, Pre-print.

References in notes

M. Abounouh, H. Al Moatassime, J.-P. Chehab, S. Dumont, O. Goudet.
Discrete Schrödinger Equations and dissipative dynamical systems, in: Comm. in Pure and Applied Analysis, 2008, vol. 7, no 2, p. 211–227.
X. Antoine, A. Arnold, C. Besse, M. Ehrhardt, A. Schädle.
A Review of Transparent and Artificial Boundary Conditions Techniques for Linear and Nonlinear Schrödinger Equations, in: Communications in Computational Physics, 2008, vol. 4, p. 729–796.
C. Besse, R. Carles, N. J. Mauser, H.-P. Stimming.
Monotonicity properties of blow-up time for nonlinear Schrödinger equation: numerical tests, in: Discrete and Cont. Dyn. Syst. B, 2008, vol. 9, p. 11–36.
M. Bostan, T. Goudon.
High-electric-field limit for the Vlasov-Maxwell-Fokker-Planck system, in: Ann. IHP Non Linear Anal., 2008, vol. 25, p. 1221–1251.
M. Bostan, T. Goudon.
Low field regime for the relativistic Vlasov-Maxwell-Fokker-Planck system; the one and one half dimensional case, in: AIMS-Kinetic Related Models, 2008, vol. 1, p. 139-169.
C. Calgaro, J.-P. Chehab, Y. Saad.
Incremental Incomplete LU factorizations with applications to time-dependent PDEs, Preprint, 2008, Technical report.
C. Calgaro, E. Creusé, T. Goudon.
A hybrid finite volume-finite elements method for variable density incompressible flows, in: Journal of Computational Physics, 2008, vol. 227, no 9, p. 4671-4696.
J. A. Carrillo, T. Goudon, P. Lafitte.
Simulation of Fluid & Particles Flows: Asymptotic Preserving Schemes for Bubbling and Flowing Regimes, in: J. Comp. Phys., 2008, vol. 227, p. 7929–7951.
J. A. Carrillo, T. Goudon, P. Lafitte, F. Vecil.
Numerical schemes of diffusion asymptotics and moment closures for kinetic equations, in: J. Sci. Comput., 2008, vol. 35, p. 113-149.
C. Chainais, I. Violet.
Existence of solutions to a corrosion model, 2008, Pre-print.
J.-P. Chehab, M. Raydan.
Geometrical properties of the Frobenius condition number for positive definite matrices, in: Linear Algebra and its Appl., 2008, vol. 429, no 8-9, p. 2089 - 2097.
J.-F. Coulombel.
Problèmes aux limites et problèmes asymptotiques dans l'étude des systèmes hyperboliques, University Lille 1, 2008, Habilitation à Diriger des Recherches.
J.-F. Coulombel.
The hyperbolic region for hyperbolic boundary value problems, INRIA, 2008, Technical report.
J.-F. Coulombel, P. Secchi.
Nonlinear compressible vortex sheets in two space dimensions, in: Ann. Sci. École Norm. Sup. (4), 2008, vol. 41, no 1, p. 85–139.
E. Creusé, S. Nicaise.
A posteriori error estimations of a coupled mixed and standard Galerkin method for second order operators, in: Journal of Computational and Applied Mathematics, 2008, vol. 213, no 1, p. 35-55.
S. De Bièvre, P. Lafitte, P. Parris.
Normal transport properties in a metastable stationary state for a classical particle coupled to a non-Ohmic bath, in: Journal of Statistical Physics, 2008, vol. 132, no 5, p. 863-879, to appear.
F. Delarue, F. Lagoutière.
Probabilistic Analysis of the Upwind Scheme for Transport, in: Arch. Ration. Mech. Anal., 2008, to appear.
F. Lagoutière.
Analyse et approximation d'équations aux dérivées partielles en rapport avec la mécanique des fluides, University Paris 7, 2008, Habilitation à Diriger des Recherches.
F. Lagoutière, N. Seguin, N. Takahashi.
A simple 1D model of inviscid fluid-solid interaction, in: J. Differential Equations, 2008, to appear.
T. Lelièvre, M. Rousset, G. Stoltz.
Long-time convergence of an Adaptive Biasing Force method, in: Nonlinearity, 2008, vol. 21, p. 1155-1181.